An integral equation solution of the mixed problem for the Laplacian in R3 : part 2 / R. R. Baldino

Auteur: Baldino, Roberto Ribeiro - AuteurType de document: ArticleCollection: Ecole Polytechnique rapport interne ; 54Langue: anglaisPays: FranceÉditeur: Palaiseau : Ecole Polytechnique, 1980Description: 1 vol. (29 p.) ; 28 cmNote: Publié dans Math. Methods Appl. Sci. 3, 456-474 (1981) sous le titre "An integral equation approximation of the mixed problem for the Laplacian in R 3" Sujets MSC: 35J05 Partial differential equations -- Elliptic equations and systems -- Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation
35C15 Partial differential equations -- Representations of solutions -- Integral representations of solutions
35A35 Partial differential equations -- General topics -- Theoretical approximation to solutions
Location Call Number Status Date Due
Salle R 07049-01 / 35 BAL (Browse Shelf) Available

Publié dans Math. Methods Appl. Sci. 3, 456-474 (1981) sous le titre "An integral equation approximation of the mixed problem for the Laplacian in R 3"

There are no comments for this item.

Log in to your account to post a comment.
Languages: English | Français | |